# SDR QMLA2009062709022

- Difficulty date: June 27, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N127LN
- Make and model: Snias AS350B2
- Aircraft serial: 4149
- Aircraft time: 1,046 hours, 3,258 cycles
- Engine: Tmeca ARRIEL1B
- Engine time: 1,046 hours, 8,757 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Open
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AT CRUISE, FLIGHT CREW DETECTED A HOT BURNING ODOR.  FLIGHT WAS ABORTED AND ACFT RETURNED TO BASE.  MECHANIC CALLED.  UPON REACHING CRUISE, FLIGHT CREW NOTICED HOT BURNING ODOR; ACFT RTB FOUND WINDSHIELD HEAT CONTROL KNOB IN THE OPEN POSITION; CLOSED VALVE, OPS NORMAL ON SUBSEQUENT RUNS AND FLIGHT.
